# SDR QXEA2011060300379

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - SEAT TRACK 15 HAS CORROSION FROM STA X644 TO AFT END OF TRACK 15.  BLENDED CORROSION FROM SEAT TRACK IAW RD 8/4-53-884.  REMAINING THICKNESS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01, AND 51-41-05-02-01.  MATCH DRILLED, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-25-10-02-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-41-05-02-01.
